Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 38, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 28, 2015, 3:38 PM MDT for Lincoln County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2015, 3:38 PM MDT (21:38 UTC)
- Expired
- May 28, 2015, 4:15 PM MDT
- In force
- 37 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Lincoln County, CO
The radar
The Pueblo radar (KPUX), 88 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 1:18 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 221 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
156
WUUS55 KBOU 282138
SVRBOU
COC073-282215-
/O.NEW.KBOU.SV.W.0038.150528T2138Z-150528T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
338 PM MDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 415 PM MDT
* AT 337 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
BOYERO...OR 27 MILES SOUTHEAST OF LIMON...MOVING SOUTHEAST AT 15
MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOYERO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DENVER.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3902 10348 3902 10317 3877 10317 3877 10348
TIME...MOT...LOC 2137Z 327DEG 17KT 3894 10339
HAIL...1.50IN
WIND...60MPH
$$
COOPER2 follow-up statements
325
WWUS55 KBOU 282202
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
402 PM MDT THU MAY 28 2015
COC073-282215-
/O.CON.KBOU.SV.W.0038.000000T0000Z-150528T2215Z/
LINCOLN CO-
402 PM MDT THU MAY 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL LINCOLN COUNTY...
AT 402 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BOYERO...OR 27
MILES SOUTH OF FLAGLER...MOVING SOUTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BOYERO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3902 10348 3902 10317 3883 10317 3883 10348
TIME...MOT...LOC 2202Z 325DEG 39KT 3893 10325
HAIL...1.00IN
WIND...60MPH
$$
COOPER217
WWUS55 KBOU 282211
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
411 PM MDT THU MAY 28 2015
COC073-282220-
/O.EXP.KBOU.SV.W.0038.000000T0000Z-150528T2215Z/
LINCOLN CO-
411 PM MDT THU MAY 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY
WILL EXPIRE AT 415 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL COLORADO.
LAT...LON 3902 10348 3902 10317 3883 10317 3883 10348
TIME...MOT...LOC 2208Z 327DEG 17KT 3893 10325
$$
COOPERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:34 PM MDT, 4 minutes earlier.
Area forecast discussion, May 28, 3:34 PM MDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 334 PM MDT THU MAY 28 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 252 PM MDT THU MAY 28 2015 THERE IS PRETTY GOOD CONVECTION GOING OVER THE PLAINS RIGHT NOW. HAIL OVER AN INCH HAS BEEN REPORTED WITH SOME OF THE CELLS. THERE ARE BOUNDARIES ALL OVER THE PLACE. THE WATER VAPOR PICTURES ARE SHOWING ANOTHER DECENT BATCH OF CONVECTION UPSTREAM IN EASTERN UTAH AND WESTERN COLORADO...AGAIN ASSOCIATED WITH THE APPROACHING TROUGH AXIS. MODELS SHOW THE WEAK UPPER TROUGH AXIS TO PUSH ACROSS THE CWA THIS EVENING AND TONIGHT. BY FRIDAY AFTERNOON...A WEAK UPPER RIDGE IS MOVING ACROSS COLORADO. THE FLOW ALOFT IS PRETTY WEAK TONIGHT AND WEAK NORTHERLY ON FRIDAY. MODELS HAVE A TAD OF WEAK UPWARD QG VERTICAL VELOCITY FOR THE NORTHEAST QUARTER OF THE CWA TONIGHT INTO FRIDAY MORNING...THEN ALL DOWNWARD FOR ALL THE CWA FOR THE FIRST TWO PERIODS. THE BOUNDARY LAYER FLOW IS MAINLY NORTH AND NORTHEASTERLY TONIGHT AND FRIDAY FOR MUCH OF THE CWA. CONCERNING MOISTURE...THERE IS A LOT TONIGHT AND FRIDAY. THE DEW POINTS ARE IN THE MID 40S TO MID 50S F THIS EVENING...THEN MOSTLY THE 40S F OVERNIGHT AND FRIDAY. THERE IS SOME CAPE AROUND THIS EVENING...MOSTLY OVER THE EASTERN HALF OF THE CWA. VALUES ARE OVER 1000 J/KG OVER THE FAR EASTERN BORDER AREAS. THERE IS CAPE FOR ALL THE CWA ON FRIDAY...BUT NOTHING OVER 1000 J/KG. IT WILL LIKELY NOT GET VERY WARM ON FRIDAY WITH ALL THE CLOUDINESS EXPECTED. THERE IS SOME MEASURABLE PRECIPITATION OVER ALL THE CWA MOST OF TONIGHT AND FRIDAY TOO. THE GREATEST AMOUNTS ARE PROGGED THIS EVENING OVER THE EASTERN CWA. WILL KEEP POPS GOING OVERNIGHT...BUT LOW AFTER 06Z. BY LATE MORNING FRIDAY WILL GO WITH "LIKELY"S FOR MUCH OF THE CWA. FOR TEMPERATURES...FRIDAY'S HIGHS LOOK TO BE 3-7 C COOLER THAN TODAY'S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 252 PM MDT THU MAY 28 2015 TROUGH WILL MOVE EAST OF COLORADO FRIDAY NIGHT. SOME DISAGREEMENT ABOUT HOW FAST THE CLEARING/DRYING WILL COME. NAM CONTINUES TO BE FASTER SUGGESTING LOTS OF CLEARING EARLY MONDAY MORNING...WHILE THE OPERATIONAL GFS REMAINS SLOWEST/WETTEST AND STILL HAS SIGNIFICANT RAIN IN THE FOOTHILLS FRIDAY EVENING. WILL STICK WITH THE IDEA OF A COMPROMISE SHADED TOWARD THE DRIER SOLUTIONS...I LEFT THE EVENING POPS AS THEY WERE BUT SPED UP THE DEPARTURE OF THE WEATHER BY A FEW HOURS. THIS HAS ONLY MINIMAL POPS ON THE SOUTHERN BORDER AND IN THE MOUNTAINS EARLY SATURDAY MORNING. AFTER THAT IT WILL BE WARMING AND DRYING ALOFT AND SHOULD BE TOO STABLE FOR MUCH AFTERNOON CONVECTION...THOUGH I DID LEAVE SOME LOW AFTERNOON POPS IN THE MOUNTAINS. MODELS HAVE TRENDED WARMER FOR SATURDAY WHICH FITS THE SLIGHTLY EARLIER TIMING AND MORE SUNSHINE. FOR SUNDAY THROUGH TUESDAY A WARM DRY RIDGE WILL MOVE OVER. THERE HAS BEEN A TREND TOWARD WARMER TEMPERATURES WHICH LOOKS ALRIGHT THOUGH I DID HOLD BACK A FEW DEGREES DUE TO THE MOIST GROUND. WE WILL BE NEAR 80 ON SUNDAY WHICH COULD BE THE FIRST 80 IN MAY...THEN LOW TO MID 80S FOR MONDAY AND TUESDAY LOOK GOOD. MODELS HAVE FLIPPED FOR THE MID TO LATE WEEK TROUGH...BUT THE CONSENSUS IS THE SAME. SOME MODELS SHOW A WEAK LEAD TROUGH MOVING THROUGH ABOUT WEDNESDAY WHICH WOULD BRING A LITTLE COOLING AND PERHAPS A BIT MORE LOW LEVEL MOISTURE FOR SOME INCREASE IN THUNDERSTORM ACTIVITY. OTHERS LACK THIS AND WOULD HAVE LITTLE CHANGE THROUGH THE END OF THE WEEK. MAIN FEATURE IS THE UPSTREAM TROUGH WHICH WILL KEEP A WARM AND MAINLY DRY SOUTHWEST FLOW ALOFT OVER US. CONSENSUS FORECAST IS FINE WHICH SHOWS A LITTLE COOLING AND SLIGHT INCREASE IN POPS STARTING WEDNESDAY...BUT PROBABLY NOT A BIG CHANGE. && .AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON) ISSUED AT 252 PM MDT THU MAY 28 2015 DIA MAY NOT HAVE NORMAL DRAINAGE WINDS BY LATE EVENING TONIGHT ...OR MAYBE JUST A WEAK VERSION OF THEM. NORTH-NORTHEASTERLIES ARE PROGGED ON FRIDAY. THERE MAY NOT BE ANY CEILING ISSUES THIS EVENING OR OVERNIGHT...BUT THEY COULD GET DOWN TO BKN040 FROM LATE FRIDAY MORNING THROUGH THE REST OF THE DAY. && .HYDROLOGY... ISSUED AT 252 PM MDT THU MAY 28 2015 SOME OF TODAYS THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN...BUT ANY FLOODING SHOULD BE LOCALIZED. MORE WIDESPREAD RAINFALL IS EXPECTED FRIDAY...BUT AGAIN IT SHOULD MAINLY BE LIGHT WITH A LOW RISK OF LOCALIZED FLOODING AND LITTLE EFFECT ON THE LARGER RIVERS. THE CACHE LA POUDRE RIVER IN GREELEY WILL REMAIN NEAR FLOOD STAGE THIS WEEKEND...WHILE THE SOUTH PLATTE DOWNSTREAM WILL BE SLOWLY FALLING. BY EARLY NEXT WEEK WARM TEMPERATURES WILL LEAD TO INCREASING SNOWMELT...LEADING TO HIGH FLOWS ON RIVERS AND STREAMS IN THE MOUNTAINS. THIS WATER WILL PROGRESS DOWNSTREAM DURING THE NEXT WEEK SO HIGH FLOWS WILL CONTINUE ON THE SOUTH PLATTE. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RJK LONG TERM...GIMMESTAD AVIATION...RJK HYDROLOGY...GIMMESTAD/RJK
Hazardous weather outlook, May 28, 11:22 AM MDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1122 AM MDT THU MAY 28 2015 COZ030>051-291730- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1122 AM MDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A WEATHER DISTURBANCE WILL MOVE ACROSS THE AREA THIS AFTERNOON ALLOWING FOR ANOTHER GOOD CHANCE OF SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS OVER THE FAR EASTERN PLAINS MAY BECOME SEVERE WITH LARGE HAIL AND GUSTY WINDS. THE STORMS WILL BE RATHER FAST MOVING HOWEVER A FEW SPOTS COULD STILL RECEIVE UP TO AN INCH OF RAIN IN 30 MINUTES. OVER THE HIGHER TERRAIN AND ALONG THE URBAN CORRIDOR THE STORMS MAY PRODUCE SMALL HAIL...GUSTY WINDS AND BRIEF MODERATE TO HEAVY RAIN. FOR TONIGHT THE STORMS SHOULD GRADUALLY END OVER THE PLAINS BY EARLY EVENING HOWEVER SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL LINGER IN THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL MOVE THROUGH EARLY FRIDAY MORNING PRODUCING UPSLOPE FLOW AND A CHANCE FOR MORE WIDESPREAD RAIN THROUGH THE DAY INTO EARLY FRIDAY EVENING. RAINFALL AMOUNTS WILL BE IN THE QUARTER TO HALF INCH RANGE. THE HIGHER MOUNTAINS ABOVE 10 THOUSAND FEET WILL SEE SEVERAL INCHES OF WET SNOW. SATURDAY THROUGH TUESDAY WILL BE WARMER WITH ONLY A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS. THERE MAY BE A TREND TOWARD COOLER WEATHER WITH MORE STORMS LATER NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MIGHT BE NEEDED THIS AFTERNOON FOR THUNDERSTORMS THAT DEVELOP OVER THE FAR EASTERN PLAINS. RJK/GIMMESTAD
In the hours before
Special weather statement, May 28, 1:48 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
148 PM MDT THU MAY 28 2015
COZ042-048-282045-
LOGAN COUNTY CO-NORTHEAST WELD COUNTY CO-
148 PM MDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WELD AND LOGAN COUNTIES
UNTIL 245 PM MDT...
AT 147 PM MDT...AMATEUR RADIO OPERATORS REPORTED A STRONG
THUNDERSTORM 4 MILES NORTHEAST OF PAWNEE PASS...OR 10 MILES WEST OF
STERLING...MOVING NORTHEAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. EXTENSIVE HAIL WAS REPORTEDLY COVERING HIGHWAY 71.
LOCATIONS IMPACTED INCLUDE...
STERLING...FLEMING...ILIFF...PEETZ...CROOK...ATWOOD...NORTH STERLING
RESERVOIR...PADRONI...PROCTOR...ST PETERSBURG...TWIN BUTTES...PAWNEE
PASS...WILLARD...LOGAN CORNERS AND STONEHAM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN COLORADO.
LAT...LON 4053 10267 4052 10383 4071 10378 4100 10316
4100 10265
TIME...MOT...LOC 1947Z 240DEG 49KT 4067 10342
COOPERLocal storm report, May 28, 2:24 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
224 PM MDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
KBOWENThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 6:29 PM MDT | Special Weather Statement | BOU | Denver | 46 min |
| May 28, 1:48 PM MDT | Special Weather Statement | BOU | Logan | 57 min |
| May 28, 2:00 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 45 min |
| May 28, 2:04 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 31 min |
| May 28, 2:14 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 31 min |
| May 28, 2:29 PM MDT | Areal Flood Advisory | BOU | Elbert | 3 hr |
| May 28, 2:42 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 37 min |
| May 28, 2:44 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 46 min |
| May 28, 3:07 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 14 min |
| May 28, 3:15 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 45 min |
| May 28, 3:28 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 32 min |
| May 28, 5:27 PM MDT | Special Weather Statement | BOU | Broomfield | 48 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.